# SDR SWAA2021060375910

- Difficulty date: April 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24R LOCATED BS540 FWD CARGO COMPARTMENT / REPAIRED STRINGER 24R LOCATED BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-02R-1 REPAIR 1 FIGURE 205 -7 STRINGER SECTION MATERIAL USED CONDITION 7075T6 0.050' HAT SECTION SPLICE MATERIAL USED BAC 1498-132 AND PERFORMED HEAT TREATMENT IAW BAC 5602 AND APPLIED PROTECTIVE TREATMENT ON REPAIR AREA AND REPAIR PART IAW B737-700 SRM 51-20-01
